Volume 57 (2014)


1 (April), 2 (August), 3 (December)

Nishitani, T. and Yagdjian, K.;
Parametric Resonance in Wave Maps
pp. 351--374.
Wakabayashi, S.;
Singularities of Solutions to the Cauchy Problem for a Class of Second-Order Hyperbolic Operators
pp. 375--448.
Kaneko, Y., Oeda, K. and Yamada, Y.;
Remarks on Spreading and Vanishing for Free Boundary Problems of Some Reaction-Diffusion Equations
pp. 449--465.
Jaros, J. and Kusano, T.;
Extinct Singular Solutions of First Order Systems of Nonlinear Differential Equations
pp. 467--475.
Ogawara, H.;
Differential Transcendency of a Formal Laurent Series Satisfying a Rational Linear $q$-Difference Equation
pp. 477--488.
Bensedik, A.;
On Existence Results for an Anisotropic Elliptic Equation of Kirchhoff-Type by a Monotonicity Method
pp. 489--502.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles